Journal article icon

Journal article

Competing magnetic anisotropies in the magnetic and magnetoelastic properties of holmium-thulium superlattices

Publication status:
Published

Actions


Authors


Expand authors...
Journal:
Physical Review B
Volume:
64
Issue:
9
Publication date:
2001-09-01
ISSN:
1098-0121
Source identifiers:
483779
Pubs id:
pubs:483779
UUID:
uuid:1092a943-2d4a-48d4-ab14-09f7bc40d30f
Local pid:
pubs:483779
Deposit date:
2014-09-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP